Translator Disclaimer
Decembar, 2007 On uniqueness of automorphisms groups of Riemann surfaces
Rubén A. Hidalgo , Maximiliano Leyton A.
Rev. Mat. Iberoamericana 23(3): 793-810 (Decembar, 2007).

Abstract

Let $\gamma, r, s$, $ \geq 1$ be non-negative integers. If $p$ is a prime sufficiently large relative to the values $\gamma$, $r$ and $s$, then a group $H$ of conformal automorphisms of a closed Riemann surface $S$ of order $p^{s}$ so that $S/H$ has signature $(\gamma,r)$ is the unique such subgroup in $\mathrm{Aut}(S)$. Explicit sharp lower bounds for $p$ in the case $(\gamma,r,s) \in \{(1,2,1),(0,4,1)\}$ are provided. Some consequences are also derived.

Citation

Download Citation

Rubén A. Hidalgo . Maximiliano Leyton A. . "On uniqueness of automorphisms groups of Riemann surfaces." Rev. Mat. Iberoamericana 23 (3) 793 - 810, Decembar, 2007.

Information

Published: Decembar, 2007
First available in Project Euclid: 27 February 2008

zbMATH: 1144.30017
MathSciNet: MR2414492

Subjects:
Primary: 30F10, 30F35, 30F40

Rights: Copyright © 2007 Departamento de Matemáticas, Universidad Autónoma de Madrid

JOURNAL ARTICLE
18 PAGES


SHARE
Vol.23 • No. 3 • Decembar, 2007
Back to Top